Advil Pain Reliever, Dual Action with Acetaminophen, Caplets

144 caplets


 

Directions

In Each Caplet Directions: Do not take more than directed. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Read and keep carton for complete warnings and information. Adults and Children 12 Years and Over: Take 2 caplets every 8 hours while symptoms persist. Children Under 12 Years: Ask a doctor.

 

Product Details

In Each Caplet Other Information: Read all warnings and directions before use. Keep carton. Store at 20-25 degrees C. (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 F). Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg tablets. New. Caplets (Capsule-shaped tablets). Contains 2 medicine. www.Advil.com. Questions or comments? Call weekdays 9 AM to 5 PM at 1-800-88 Advil. For most recent product information, visit www.Advil.com.

Nutrition Facts

Ingredients

In Each Caplet Active Ingredients: Acetaminophen (250 mg), Pain Reliever; Ibuprofen (NSAID) (nonsteroidal anti-inflammatory drug) (125 mg), Pain Reliever. In Each Caplet Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Titanium Dioxide.

Warnings

In Each Caplet Warnings: Acetaminophen liver damage warning: This product contains acetaminophen. Severe liver damage may occur if you take:: with other drugs containing acetaminophen; more than 6 caplets in 24 hours, which is the maximum daily amount for this product; 3 or more alcoholic drinks every day while using this product. Acetaminophen allergy alert: may cause severe skin reactions. Symptoms may include:: skin reddening; blisters; rash; If skin reaction occurs, stop use and seek medical help right away. NSAID allergy alert: ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:: hives; asthma (wheezing); skin reddening; blisters; facial swelling; shock; rash; If an allergic reaction occurs, stop use and seek medical help right away. NSAID stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Heart attack and stroke warning: NSAIDS, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If your are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you have ever had an allergic reaction to acetaminophen or any other pain reliever; right before or after heart surgery Ask doctor before use if: you have liver disease; stomach bleeding warning applies to you; you have problems or serious side effects from taking pain relievers; you have a history of stomach problems, such as heartburn; you have high blood pressure, heart disease, liver cirrhosis kidney disease, asthma, or had a stroke; you are taking a diuretic Ask a doctor or pharmacist before use if your are: under a doctor's care for any serious condition; taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin; taking any other drug. When using this product: take with food or milk if stomach upset occurs. Stop use and ask a doctor if: you experience any of the following signs of stomach bleeding: feel faint; vomit blood; have bloody or black stools; have stomach pain that does not get better; you have symptoms of heart problems or stroke: chest pain; trouble breathing; weakness in one part or side of body; slurred speech; leg swelling; pain gets worse or last more than 10 days; redness or swelling is present in the painful area; any new symptoms appear. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do not use with other medicine containing acetaminophen; can cause liver damage. Do not use if seal under bottle cap imprinted with sealed for your protection is broken or missing.

Manufacturer

Pfizer Inc
Madison, NJ 07940 USA

UPC

00305730147941